# SDR ASAA2014012812510

- Difficulty date: January 28, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,780 hours, 7,349 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40L1L0
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR CONTROL PANEL TEST BUTTON STICKS IN THE ON POSITION.  ACFT GROUNDED.  REPLACED WEATHER RADAR CONTROL PANEL IAW AMM 34-43-91-000-801 AND 34-43-91-400-801. SYSTEM OPS CHECKED GOOD IAW AMM 34-43-91-400-801.
